ArticleCardio-oncology (London, England)2020
A case report: high dose melphalan as a conditioning regimen for multiple myeloma induces sinus arrest.
Article in Cardio-oncology (London, England), 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 6 citations in OpenAlex.
- Accuracy of Real-Time PK-Guided Melphalan Dosing in Achieving Target Exposure in Myeloma Patients Undergoing Autologous Transplant.Pharmaceutics · 2026Article
- Cardiovascular Disease After Hematopoietic Stem Cell Transplantation in Adults:JACC. CardioOncology · 2024Review
- Treatment of Multiple Myeloma and the Role of Melphalan in the Era of Modern Therapies-Current Research and Clinical Approaches.Journal of clinical medicine · 2021Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
High dose melphalan is commonly used as a conditioning regimen for autologous stem cell transplantation in multiple myeloma. There are reports of adverse cardiac events with melphalan manifested by supraventricular tachycardia and atrial fibrillation. Here, we report a rare case of a 58 year old female with multiple myeloma, who developed sinus arrest after autologous stem cell transplantation using high dose melphalan as a conditioning regimen. It was severe and rare, therefore, monitoring for cardiac toxicity in patients receiving high-dose melphalan is mandatory.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.